MAUDE Adverse Event Report: INFRAREDX, INC. DUALPRO¿ IVUS+NIRS IMAGING CATHETER; ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER

INFRAREDX, INC. DUALPRO¿ IVUS+NIRS IMAGING CATHETER; ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER
Model Number TVC-C195-42
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Percutaneous coronary intervention.Diagnostic imaging with a combination near-infrared spectroscopy (nirs) and intravascular ultrasound (ivus) catheter.A first imaging catheter was used to scan a coronary artery.A 90 degree-size wedge of the transverse ivus image was observed to be missing during the scan.A second catheter was tried and a missing wedge of the transverse ivus image was again observed during the scan.A different brand of ivus imaging catheter was then used to scan the vessel.A dissection of the vessel was observed during scanning and a stent was deployed to treat it.While the nirs-ivus catheter was not deemed to be the direct cause of patient harm, failure of the ivus imaging with the nirs-ivus catheter complicated the procedure and may have contributed to user error.

Brand Name
DUALPRO¿ IVUS+NIRS IMAGING CATHETER
Common Device Name
ULTRASONIC PULSED ECHO IMAGING SYSTEM DIAGNOSTIC INTRAVASCULAR CATHETER
Manufacturer (Section D)
INFRAREDX, INC.
34 third ave.
burlington MA 01803 4414
MDR Report Key7826579
Report Number3004722468-2018-00002
Device Sequence Number19126376
Product Code OGZ
UDI-Device Identifier00857595006333
UDI-Public(01)00857595006333(17)18101(10)804191
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K163345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/15/2018
Report Date (Section F) 08/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/19/2018
Device Model NumberTVC-C195-42
Device Lot Number804191
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/08/2018
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer08/08/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2018
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;